Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BruceLi

Whiteheads, ALL the time!?

Recommended Posts

So I've been on Dan's regimen for about 5 months, until I got completely clear. Now I've switched to Retin-A micro to remove the red marks that linger around. One month in, I break out with whiteheads all the time. Just now I've decided to spot treat the whiteheads with Dan's BP. I also noticed my face being oily, should I moisturize or something?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×